What causes lesion of folliculitis in groin?
User rating for this question
Hi, please help me. I squeezed a large red bump (located near my vagina and inner right-leg crease, which felt round and under the skin, but deeper it felt tubular-shaped) because I thought it may just be a pimple and it rubbed uncomfortably when walking. However after squeezing it bled a large amount for about 3 continuous minutes (all over my hands and down my inner thighs, like I've never experienced before) and now over the past few days my entire right-leg and even foot are in great discomfort! The discomfort (not a sharp pain, just significant overall pressure) even interferes with sleeping and walking. I'm worried I popped an important leg vein, and may even produce a future blood clot?? It really hurts to walk and lay flat; elevating my leg is the only thing that helps quite a lot which makes me think it's related to blood-flow pressure? It is not an STD. Please advise!
Posted Fri, 14 Mar 2014 in Women's Health
Answered by Dr. Geetika Paul 56 minutes later
Brief Answer: Lesion in groin, more likely to be infective Detailed Answer: Hi I understand your concern regarding your skin problem and I hope I am able to help you in the same time. From the description that you have provided , it looks like you had developed a lesion of folliculitis which is basically an infection of the root of hair follicles. Such an infection is very common in the site mentioned by you. These are basically infective lesions but they tend to bleed a lot in this area since the groin region is very vascular. It is highly unlikely that you have caused any trauma to any vein since the main and the thick veins in this region all tend to very deep seated. The superficial ones do not bleed much since they quickly shrink on injury. The leg pain that you are having is basically refered pain from the initial site. So all you need to do is to clean the area properly with an antiseptic lotion twice a day and apply a topical antibiotic cream like neosporin over the affected area twice a day . You can take some oral anti inflammatory agent like paracetamol twice a day. This will help in reducing the associated inflammation , swelling and the pain as well. Hope it helps Please ask if you need any further clarifications Dr Geetika Paul
People also viewed
- Folliculitis causes what are they
- What causes follicules on colon
- What causes lesion of folliculitis in groin
- Is fever with or without chills a side effect of rocephin?
- Folliculitis causes
- Is red, scaling, or crusted skin a side effect of simponi?
- Pain in lower part of breast
- One breast is lower than the other
- Is frequent or painful urination a side effect of simponi?
- Losartan and breast pain
- Is lip smacking or puckering a side effect of seroquel xr?
- Is blood in the urine or stools a side effect of sulfatrim?
- What causes pruritic folliculitis of pregnancy
- Breast lump under nipple
- Sweet liquid from breast